# SDR CHQA20140128034

- Difficulty date: January 28, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N371SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145535
- Aircraft time: 30,647 hours, 27,730 cycles
- Engine: Rroyce AE3007A13
- Engine time: 28,433 hours, 27,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 17824
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHT ON THE MAIN ENTRY DOOR WAS FOUND TO BE INOPERATIVE.  REPLACED THE NR 1 EMERGENCY LIGHT BATTERY.  OPERATIONS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
